# SDR FDEA201306011158

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N6100128
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR UPPER HINGE CUTOUT INTERNAL AREAS FOUND CORRODED.  R & R WEB, FABRICATED AND INSTALLED IAW DWG 146N6100 SHT.3, REV H.  REPAIR IS MAJOR.
